# SDR AALA202505280696

- Difficulty date: May 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 38,502 hours, 16,595 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH MEGAPHONES NEED NEW BATTERIES. REPLACED BOTH MEGAPHONE BATTERIES (AALA202505280623) AND (AALA202505280696). PER JC 08C20025010.
